Two remarks on Lie algebras with a nonsingular derivation
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra and algebraic geometry, Tome 208 (1995), pp. 186-192
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_208_a11,
author = {A. I. Kostrikin and M. I. Kuznetsov},
title = {Two remarks on {Lie} algebras with a~nonsingular derivation},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {186--192},
year = {1995},
volume = {208},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_208_a11/}
}
A. I. Kostrikin; M. I. Kuznetsov. Two remarks on Lie algebras with a nonsingular derivation. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra and algebraic geometry, Tome 208 (1995), pp. 186-192. http://geodesic.mathdoc.fr/item/TM_1995_208_a11/